MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA V-SAT VETERINARY SENSOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA V-SAT VETERINARY SENSOR; OXIMETER
Model Number V-SAT
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device caused an ulcer tongue laceration to an animal.

Brand Name
V-SAT VETERINARY SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key8503663
Report Number9610849-2019-00011
Device Sequence Number16522992
Product Code DQA
UDI-Device Identifier10884522042468
UDI-Public10884522042468
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV-SAT
Device Catalogue NumberV-SAT
Device Lot Number180260229H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1